Julia-Fatou-Sullivan theory for real one-dimensional dynamics

M. Martens Technical University of Delft, Delft, The Netherlands W. De Melo IMPA, Rio de Janeiro, Brazil S. Van Strien Technical University of Delft, Delft, The Netherlands

TBD mathscidoc:1701.331762

Acta Mathematica, 168, (1), 273-318, 1989.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:18 uploaded by actaadmin ] [ 288 downloads ] [ 0 comments ] [ Cited by 60 ]
@inproceedings{m.1989julia-fatou-sullivan,
  title={Julia-Fatou-Sullivan theory for real one-dimensional dynamics},
  author={M. Martens, W. De Melo, and S. Van Strien},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203318203195471},
  booktitle={Acta Mathematica},
  volume={168},
  number={1},
  pages={273-318},
  year={1989},
}
M. Martens, W. De Melo, and S. Van Strien. Julia-Fatou-Sullivan theory for real one-dimensional dynamics. 1989. Vol. 168. In Acta Mathematica. pp.273-318. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203318203195471.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved